# SDR 2006UALA00316

- Difficulty date: February 20, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 25,861 hours, 9,797 cycles
- Engine: Iae V2522A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Part number: 848401
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MLG WOULD NOT RETRACT.  SUSPECT LG SELECTOR VALVE 40GA.  CYCLED NLG ALONE & WITH MAINS.  MLGCYCLED NORMAL.  ACCPD MANUAL EXTENSION, OPS CHECK OK.  ON FIRST ATTEMPT GEAR FELT LIKE IT DIDN'T GO UP ALL THE WAY.  WHEN GEAR HANDLE WAS SELECTED DOWN, GEAR LEVER FELT LOOSE.  GEAR WENT UP NORMALLY ON SECOND ATTEMPT.  REPLACED BOTH LGCIU'S & 25G A PFR SHOW FAULT FOR 25GA, REPLACED 25GA.  OPERATED LANDING GEAR 4 TIMES, OPS NORMAL.  GRN SCN FOR LGCIU 1 FAULTS 24GA & GRN SCAN FOR LGCIU 2 FAULTS 25GA.  CHECK WIRING FROM BOTH LGCIU'S TO BOTH SENSORS, WIRING CHECKS OK.  REPLACED BOTH LGCIUS.  GRNS SCANS FAULTS SENSOR 30GA AND 31GA. RPL'D BOTH LGCIU'S AND 25G A SENSOR.
